MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 420916
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the flexion and extension gaps were very, very narrow after the initial cuts were done.Surgeon had to recut the upper tibia twice and take out an additional 6mm, before he could trial the size 5 femur, size 4 tibial implants with a 8mm ps insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : order number: (b)(4).Sold to ucn: 1213766.Part number: 420916.Lot number: 61626.Date of awareness: 12/11/23.The device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: 00061626 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for trumatch ct cut guide kit r.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: 00061626 and no non-conformances or manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: 00061626 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRUMATCH CT CUT GUIDE KIT R
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18356072
Report Number1818910-2023-25568
Device Sequence Number17863882
Product Code OOG
UDI-Device Identifier10603295384861
UDI-Public10603295384861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420916
Device Lot Number00061626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/03/2024
01/11/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/05/2024
01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown